# SDR IPXA2019012338227

- Difficulty date: January 3, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B53774138202
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y CLS ADAPTER FITTING IS BROKEN AT STA. -Y1959 AND FR 19 & FR 20.REMOVED, FABRICATED FROM ALTERNATE MATERIAL AND REPLACED BROKEN CLS ADAPTER FITTING IAW EA 300-5310-01-A7572 REV. I/R AND EO A300-5310-71368-A. (MAJOR)
